Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes irregular heartbeat?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
am sorry i was just testing it ..... this is my question please : have an irregular heartbeat .... Like i feel like every 4 heartbeats i have a delayed one , but not all the time , The question is . Is it XXXXXXX ? And if i have delayed heartbeat , can i feel it everytime ? Or it comes and disappear ? And i dont know if this helps i feel like a body jolt in night
Posted Wed, 26 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Alokkalyani 40 minutes later
Brief Answer: need ECG Detailed Answer: Hi and thanks for the query I am Dr. Alok and very pleased to be assisting you with your health questions today. Irregular heart beat may be a manifestation of heart problem and may be XXXXXXX I advised you to get a ECG done as well as thyroid function test and see your doctor. Further prognosis can only be explained after investigations and diagnosis Hope this helps and provides answers to your question. If you have any further queries, please don’t hesitate to ask me again I wish you good health, take care --Dr. Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor